# SDR ASOA201001893

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT STRAPS AT FS 559.00, RBL 27.00 TO RBL 36.00 AND LBL 27.00 TO 36.00 ARE CORRODED.   REMOVED CORROSION FROM STRAPS IAW 51-21-06, STEP 3.   TREATED, PRIMED AND TOPCOATED BOTH AREAS IAW SRM 51-21-11, 51-25-06, 51-25-16. MATERIAL THICKNESS FOR BOTH FLOORBOARD SUPPORT STRAPS IS .050 IAW SRM 53-41-43.  MATERIAL LOSS FOR BOTH IS .003,  REMAINING MATERIAL IS .047.  BOTH STRAPS FOUND TO BE IN LIMITS IAW SRM 53-00-00.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
